Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2014, Article ID 459345, 6 pages
http://dx.doi.org/10.1155/2014/459345
Research Article

Noncommutative Phase Space Schrödinger Equation with Minimal Length

1Department of Basic Sciences, Shahrood Branch, Islamic Azad University, Shahrood, Iran
2Department of Basic Sciences, Garmsar Branch, Islamic Azad University, Garmsar, Iran

Received 23 October 2013; Revised 12 December 2013; Accepted 18 December 2013; Published 30 January 2014

Academic Editor: Elias C. Vagenas

Copyright © 2014 H. Hassanabadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

Linked References

  1. L. I. Schiff, Quantum Mechanics, McGraw-Hill, New York, NY, USA, 3rd edition, 1955.
  2. R. L. Liboff, Introductory Quantum Mechanics, Addison Wesley, San Francisco, Calif, USA, 4th edition, 2003.
  3. M. M. Nieto, “Hydrogen atom and relativistic pi-mesic atom in N-space dimensions,” American Journal of Physics, vol. 47, no. 12, pp. 1067–1072, 1979. View at Publisher · View at Google Scholar
  4. H. S. Snyder, “Quantized space-time,” Physical Review, vol. 71, no. 1, pp. 38–41, 1947. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Banks, W. Fischler, S. H. Shenker, and L. Susskind, “M theory as a matrix model: a conjecture,” Physical Review D, vol. 55, no. 8, pp. 5112–5128, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Seiberg and E. Witten, “String theory and noncommutative geometry,” Journal of High Energy Physics, vol. 1999, no. 9, article 32, 1999. View at Publisher · View at Google Scholar
  7. F. Lizzi, G. Mangano, G. Miele, and M. Peloso, “Cosmological perturbations and short distance physics from noncommutative geometry,” Journal of High Energy Physics, vol. 2002, no. 6, article 49, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  8. R. Brandenberger and P.-M. Ho, “Noncommutative spacetime, stringy spacetime uncertainty principle, and density fluctuations,” Physical Review D, vol. 66, no. 2, Article ID 023517, 10 pages, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  9. B. Vakili, N. Khosravi, and H. R. Sepangi, “Bianchi spacetimes in noncommutative phase space,” Classical and Quantum Gravity, vol. 24, no. 4, pp. 931–949, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Minwalla, M. van Raamsdonk, and N. Seiberg, “Noncommutative perturbative dynamics,” Journal of High Energy Physics, vol. 2000, no. 2, article 20, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. M. Carroll, J. A. Harvey, V. A. Kostelecký, C. D. Lane, and T. Okamoto, “Noncommutative field theory and Lorentz violation,” Physical Review Letters, vol. 87, no. 14, Article ID 141601, 4 pages, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. J. Szabo, “Quantum field theory on noncommutative spaces,” Physics Reports, vol. 378, no. 4, pp. 207–299, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. R. Douglas and N. A. Nekrasov, “Noncommutative field theory,” Reviews of Modern Physics, vol. 73, no. 4, pp. 977–1029, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Gamboa, M. Loewe, and J. C. Rojas, “Noncommutative quantum mechanics,” Physical Review D, vol. 64, no. 6, Article ID 067901, 3 pages, 2001. View at Publisher · View at Google Scholar
  15. M. Przanowski and J. Tosiek, “The Weyl—Wigner—Moyal formalism. III. The generalized Moyal product in the curved phase space,” Acta Physica Polonica B, vol. 30, no. 2, p. 179, 1999. View at Google Scholar
  16. B. Mirza and M. Mohadesi, “The Klein-Gordon and the Dirac oscillators in a noncommutative space,” Communications in Theoretical Physics, vol. 42, no. 5, pp. 664–668, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. J. Gross and P. F. Mende, “String theory beyond the Planck scale,” Nuclear Physics B, vol. 303, no. 3, pp. 407–454, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  18. D. Amati, M. Ciafaloni, and G. Veneziano, “Can spacetime be probed below the string size?” Physics Letters B, vol. 216, no. 1-2, pp. 41–47, 1989. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Maggiore, “The algebraic structure of the generalized uncertainty principle,” Physics Letters B, vol. 319, no. 1–3, pp. 83–86, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  20. G. Amelino-Camelia, N. E. Mavromatos, J. Ellis, and D. V. Nanopoulos, “On the space-time uncertainty relations of Liouville strings and D-branes,” Modern Physics Letters A, vol. 12, no. 27, pp. 2029–2035, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. F. Brau and F. Buisseret, “Minimal length uncertainty relation and gravitational quantum well,” Physical Review D, vol. 74, no. 3, Article ID 036002, 5 pages, 2006. View at Publisher · View at Google Scholar
  22. H. Hassanabadi, S. Zarrinkamar, and E. Maghsoodi, “Scattering states of Woods-Saxon interaction in minimal length quantum mechanics,” Physics Letters B, vol. 718, no. 2, pp. 678–682, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  23. S. Das and E. C. Vagenas, “Universality of quantum gravity corrections,” Physical Review Letters, vol. 101, no. 22, Article ID 221301, 4 pages, 2008. View at Publisher · View at Google Scholar
  24. A. F. Ali, S. Das, and E. C. Vagenas, “Proposal for testing quantum gravity in the lab,” Physical Review D, vol. 84, no. 4, Article ID 044013, 10 pages, 2011. View at Publisher · View at Google Scholar
  25. H. Hassanabadi, Z. Molaee, and S. Zarrinkamar, “DKP oscillator in the presence of magnetic field in (1 + 2)-dimensions for spin-zero and spin-one particles in noncommutative phase space,” The European Physical Journal C, vol. 72, article 2217, 2012. View at Publisher · View at Google Scholar
  26. O. Bertolami, J. G. Rosa, C. M. L. de Aragão, P. Castorina, and D. Zappalà, “Scaling of variables and the relation between noncommutative parameters in noncommutative quantum mechanics,” Modern Physics Letters A, vol. 21, no. 10, pp. 795–802, 2006. View at Publisher · View at Google Scholar
  27. O. Bertolami, J . G. Rosa, C. M. L. de Aragão, P. Castorina, and D. Zappalà, “Noncommutative gravitational quantum well,” Physical Review D, vol. 72, no. 2, Article ID 025010, 9 pages, 2005. View at Publisher · View at Google Scholar
  28. L. Menculini, O. Panella, and P. Roy, “Exact solutions of the (2 + 1) dimensional Dirac equation in a constant magnetic field in the presence of a minimal length,” Physical Review D, vol. 87, no. 6, Article ID 065017, 10 pages, 2013. View at Publisher · View at Google Scholar
  29. A. Hatzinikitas and I. Smyrnakis, “The noncommutative harmonic oscillator in more than one dimension,” Journal of Mathematical Physics, vol. 43, no. 1, pp. 113–125, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  30. D. Karabali, V. P. Nair, and A. P. Polychronakos, “Spectrum of Schrödinger field in a noncommutative magnetic monopole,” Nuclear Physics B, vol. 627, no. 3, pp. 565–579, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. A. Smailagic and E. Spallucci, “Isotropic representation of the noncommutative 2D harmonic oscillator,” Physical Review D, vol. 65, no. 10, Article ID 107701, 4 pages, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus